Sh:617

Bib entry
@article{Sh:617,
 author = {Eklof, Paul C. and Huisgen-Zimmermann, Birge and Shelah, Saharon},
 title = {{Torsion modules, lattices and $p$-points}},
 journal = {Bull. London Math. Soc.},
 fjournal = {The Bulletin of the London Mathematical Society},
 volume = {29},
 number = {5},
 year = {1997},
 pages = {547--555},
 issn = {0024-6093},
 doi = {10.1112/S0024609397003329},
 mrclass = {16U20 (03E05 06A23 13C12)},
 mrnumber = {1458714},
 mrreviewer = {Mike Prest},
 doi = {10.1112/S0024609397003329},
 note = {\href{https://arxiv.org/abs/math/9703221}{arXiv: math/9703221}},
 arxiv_number = {math/9703221}
}